# SDR IPXA1B67755

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Inoperative
- Location: Nr 3 Vsv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IFSD - NR 3 ENGINE COMPRESSOR STALL.  EMERGENCY DECLARED FOUND VSV ACTUATOR INOPERATIVE.  REPLACED VSV ACTUATOR IAW AMM 75-31-02-4. OPS AND LEAK CHECK GOOD.
